# SDR AALA20090309TUL01

- Difficulty date: March 8, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N266AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49291
- Aircraft time: 69,658 hours, 37,084 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES KNIFE EDGED IN LONGERON 10L AT STATION 1338.  INSTALLED FREEZE PLUGS PER EA MD80-53-005667.
